# SDR 6PMR20210203001

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 84,158 hours, 32,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5227902620200
- Condition: Cracked
- Location: Door Frame
- Part time: 84,158 hours, 32,395 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEMCO N/R 10449.0518 DISCREPANCY: POSSIBLE CRACKS ON LT FWD OVER-WING EXIT DOOR IN AREA OF LT LOAD TRANSMITTING PROFILE.  CORRECTIVE ACTION: REMOVED AND REPLACED FRAME SEGMENT, IAW A320 SRM 51-72-11-911-001 SH 1-3.
